# SDR SWAA2024082227511

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 69,798 hours, 41,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERWING EXIT LIGHT ASSY HAS BROKEN MOUNTING BRACKETS<[01] R/R CENTER AISLE OVERWING EXIT LIGHT ASSY REF AMM 33-51-01. OPS CHECKS GOOD AT THIS TIME.
